# SDR IXXA2024030403001

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T333085
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACK INDICATIONS FOUND AT L1 DOOR CUTOUT LOWER AFT CORNER. INDICATION IN BEAR STRAP AND SKIN LAYERS.
